Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 12, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Apr 21, 2007, 5:35 PM MDT for Washington County, Colorado. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2007, 5:35 PM MDT (23:35 UTC)
- Expired
- Apr 21, 2007, 6:00 PM MDT
- In force
- 25 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
County Washington County, CO
The radar
The Denver radar (KFTG), 145 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 5:42 PM MDT | HAIL 1.75 | 5 S Burdett, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.6 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2628 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KBOU 212335 SVRBOU COC121-220000- /O.NEW.KBOU.SV.W.0012.070421T2335Z-070422T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 535 PM MDT SAT APR 21 2007 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN WASHINGTON COUNTY IN NORTHEAST COLORADO * UNTIL 600 PM MDT * AT 535 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES SOUTH OF BURDETT...OR ABOUT 14 MILES NORTHEAST OF AKRON...MOVING NORTHEAST AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LONE STAR AND BURDETT. IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SATURDAY EVENING FOR EXTREME NORTHEAST COLORADO. LAT...LON 4021 10309 4020 10280 4043 10281 4043 10307 $$
1 follow-up statement
000 WWUS55 KBOU 220003 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 601 PM MDT SAT APR 21 2007 COC121-220011- /O.EXP.KBOU.SV.W.0012.000000T0000Z-070422T0000Z/ WASHINGTON CO- 601 PM MDT SAT APR 21 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY EXPIRED AT 600 PM MDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. HOWEVER A STRONG THUNDERSTORM IN THE EXTREME NORTHEAST PART OF THE COUNTY WILL CONTINUE TO PRODUCE HEAVY RAIN IN THAT AREA UNTIL AT LEAST 630 PM OR SO. THE STORM DID PRODUCE GOLF BALL SIZE HAIL 5 MILES SOUTH OF BURDETT AT 542 PM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SATURDAY EVENING FOR EXTREME NORTHEAST COLORADO. LAT...LON 4021 10309 4020 10280 4043 10281 4043 10307 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 3:00 PM MDT, 2 hours 35 minutes earlier.
Area forecast discussion, Apr 21, 3:00 PM MDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 300 PM MDT SAT APR 21 2007 .SHORT TERM...ELONGATED SURFACE LOW SITUATED NORTHEAST TO SOUTHWEST ACROSS PLAINS...AS NOTED BY SURFACE ANALYSIS. SATELLITE SHOWING UPPER TROUGH OVER GREAT BASIN. DECENT SHEAR OVER FAR EASTERN ZONES DRYLINE ALONG A STERLING TO AKRON LINE...WITH 40+ DEGREE DEWPOINTS EAST OF THIS LINE. SEDGWICK AND PHILLIPS COUNTIES ALREADY IN TORNADO WATCH. SOME CONCERN THAT DRYLINE MAY MOVE WESTWARD. BUT AS UPPER TROUGH MOVES INTO CWA THIS EVENING...SURFACE LOW AND SEVERE THREAT SHOULD SHIFT EAST WITH SURFACE WINDS BECOMING NORTHWEST. FOR TONIGHT...TROUGH WILL MOVE OVER THE AREA ALONG WITH BATCH OF DECENT QG ASCENT. SHOULD SEE A PERIOD OF MEASURABLE PRECIPITATION THIS EVENING...WITH SOME ACCUMULATING SNOWFALL FOR THE MOUNTAINS. MODELS DEPICT FAIRLY WIDESPREAD AREA OF QPF...THOUGH AMOUNTS MAY BE A BIT OVERDONE. AT ANY RATE...IT LOOKS LIKE LIKELY POPS FOR PLAINS LOOKS WARRANTED DESPITE THE NORTHWESTERLIES. WILL KEEP THE MENTION OF THUNDER FOR THE PLAINS AS WELL BASED ON LIFT AND FAIRLY STEEP LAPSE RATES. TROUGH PROGGED TO MOVE NORTHEAST INTO KANSAS/NEBRASKA BY 12Z SUNDAY. SHOULD SEE A MARKED DECREASE IN PRECIPITATION AS A RESULT AS CWA WILL BE ON THE SUBSIDENT AREA OF THE SYSTEM. WILL DROP THE ISOLD MTN -SHSN FOR SUNDAY MORNING. SHORT WAVE RIDGE BUILDS OVER AREA DURING DAY AS TROUGH CONTINUES ITS NORTHEAST TREK. SHOULD SEE WINDS DECREASE MOST AREAS AS A RESULT. TEMPERATURES SIMILAR FOR SUNDAY...AS TEMPERATURE AND THICKNESS PROGS SHOW LITTLE CHANGE FROM TODAYS READINGS. .LONG TERM...FOR SUNDAY NIGHT...THE UPPER RIDGE IS PROGGED TO SHIFT TO THE EAST WITH A SOUTHWESTERLY FLOW DEVELOPING OVR THE CWFA. THE NEXT PACIFIC STORM SYSTEM IS FCST TO TO MOVE INTO THE GREAT BASIN MONDAY MORNING...THEN SHIFT EAST IN THE VICINTY OF NERN NEW MX BY MIDDAY TUESDAY. THAT IS ACCORDING TO THE GFS ENSEMBLES. THE LATEST WRF IS SLOER AND DEEPER WITH THE SYSTEM WHILE ECMWF HAS THE UPPER LOW OVER ECENTRAL CO AT THE SAME TIME. AS A RESULT THE DURATION AND INTENSITY OF PCPN ARE BOTH STILL IN QUESTION. THE IDEAL LOCATION FOR PCPN WILL FAVOR THE GFS SOLUTION...WHILE EITHER OF THE OTHER MDL SOLUTIONS WILL LESSEN THE PROSPECTS FOR PCPN ALONG THE FRONT RANGE. BASED ON THE RECENT PERFORMANCE OF THE MDLS I WL NOT PUSH THE ENVELOPE ANY FURTHER WITH THE POPS FOR MONDAY NIGHT/TUESDAY AND WILL LEAVE THE GRIDS AS IS AT THIS TIME. IF THE GFS SOLUTION VERIFIES THEN THE BEST CHC FOR HEAVY SNOW WILL LIKELY BE ABOVE 8000 FEET. AS FOR THE REST OF THE EXTENDED PERIOD...A SHORT WAVE RIDGE WILL ALLOW FOR DRIER AND WARMER CONDITIONS ON WEDNESDAY. THE NEXT SYSTEM IS PROGGED TO MOVE ACROSS CO LATE THURSDAY INTO FRIDAY. .BOU WATCHES/WARNINGS/ADVISORIES...NONE. D-L/COOPER
Hazardous weather outlook, Apr 21, 11:13 AM MDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1113 AM MDT SAT APR 21 2007 COZ030>051-221200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1113 AM MDT SAT APR 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL SYSTEM WILL MOVE THROUGH THE AREA THIS AFTERNOON AND EVENING. WINDS ACROSS THE PLAINS WILL SHIFT TO THE NORTHWEST LATE THIS AFTERNOON AND BECOME GUSTY AT TIMES. SOME THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOON...MAINLY EAST OF THE DENVER AREA. A FEW STORMS COULD BECOME SEVERE EAST OF A STERLING TO LIMON LINE...WITH HAIL AND GUSTY WINDS THE MAIN THREAT. A TORNADO OR TWO CANNOT BE RULED OUT GIVEN THE ADEQUATE WIND SHEAR IN THE ATMOSPHERE. IN THE HIGH COUNTRY...SHOWER ACTIVITY WILL BECOME MORE WIDESPREAD AS THE DAY PROGRESSES WITH SOME AREAS ABOVE NINE THOUSAND FEET SEEING A COUPLE INCHES OF SNOW ACCUMULATION. THE PRECIPITATION WILL DECREASE AFTER MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SNOW WILL RETURN TO THE HIGH COUNTRY MONDAY THROUGH TUESDAY NIGHT AS THE NEXT...IN A SERIES OF PACIFIC STORM SYSTEMS...MOVES ACROSS THE STATE. ALTHOUGH TEMPERATURES WILL BE COLD ENOUGH FOR SNOW IN THE MOUNTAINS AND HIGHER FOOTHILLS...LOWER ELEVATIONS SHOULD SEE MAINLY RAINFALL MONDAY AFTERNOON THROUGH TUESDAY NIGHT. DRY AND WARMER CONDITIONS SHOULD RETURN TO THE OUTLOOK AREA ON WEDNESDAY AS HIGH PRESSURE BUILDS IN FROM THE WEST. ANOTHER SYSTEM COULD IMPACT THE REGION THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. D-L/FMC
In the hours before
Local storm report, Apr 21, 3:52 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
352 PM MDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 7 N LONE STAR 40.45N 102.84W
04/21/2007 M0.75 INCH LOGAN CO TRAINED SPOTTER
0325 PM HAIL 5 WSW HAXTUN 40.61N 102.72W
04/21/2007 M0.75 INCH LOGAN CO TRAINED SPOTTER
0342 PM HAIL 8 SW HAXTUN 40.56N 102.74W
04/21/2007 M0.88 INCH LOGAN CO TRAINED SPOTTER
&&
JKLocal storm report, Apr 21, 4:14 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
414 PM MDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 7 N LONE STAR 40.45N 102.84W
04/21/2007 M0.75 INCH LOGAN CO TRAINED SPOTTER
0325 PM HAIL 5 WSW HAXTUN 40.61N 102.72W
04/21/2007 M0.75 INCH LOGAN CO TRAINED SPOTTER
0342 PM HAIL 8 SW HAXTUN 40.56N 102.74W
04/21/2007 M0.88 INCH LOGAN CO TRAINED SPOTTER
0408 PM HAIL 5 WSW HAXTUN 40.61N 102.72W
04/21/2007 M0.88 INCH LOGAN CO TRAINED SPOTTER
0411 PM HAIL ESE HAXTUN 40.64N 102.63W
04/21/2007 M1.00 INCH PHILLIPS CO TRAINED SPOTTER
&&
JKLocal storm report, Apr 21, 4:37 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
437 PM MDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 7 N LONE STAR 40.45N 102.84W
04/21/2007 M0.75 INCH LOGAN CO TRAINED SPOTTER
0325 PM HAIL 5 WSW HAXTUN 40.61N 102.72W
04/21/2007 M0.75 INCH LOGAN CO TRAINED SPOTTER
0342 PM HAIL 8 SW HAXTUN 40.56N 102.74W
04/21/2007 M0.88 INCH LOGAN CO TRAINED SPOTTER
0408 PM HAIL 5 WSW HAXTUN 40.61N 102.72W
04/21/2007 M0.88 INCH LOGAN CO TRAINED SPOTTER
0411 PM HAIL ESE HAXTUN 40.64N 102.63W
04/21/2007 M1.00 INCH PHILLIPS CO TRAINED SPOTTER
0429 PM HAIL 4 E HAXTUN 40.64N 102.55W
04/21/2007 M0.88 INCH PHILLIPS CO TRAINED SPOTTER
0430 PM HAIL 5 S SEDGWICK 40.86N 102.53W
04/21/2007 M0.88 INCH SEDGWICK CO CO-OP OBSERVER
&&
JKLocal storm report, Apr 21, 4:38 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
438 PM MDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 7 N LONE STAR 40.45N 102.84W
04/21/2007 M0.75 INCH LOGAN CO TRAINED SPOTTER
0325 PM HAIL 5 WSW HAXTUN 40.61N 102.72W
04/21/2007 M0.75 INCH LOGAN CO TRAINED SPOTTER
0342 PM HAIL 8 SW HAXTUN 40.56N 102.74W
04/21/2007 M0.88 INCH LOGAN CO TRAINED SPOTTER
0408 PM HAIL 5 WSW HAXTUN 40.61N 102.72W
04/21/2007 M0.88 INCH LOGAN CO TRAINED SPOTTER
0411 PM HAIL ESE HAXTUN 40.64N 102.63W
04/21/2007 M1.00 INCH PHILLIPS CO TRAINED SPOTTER
0429 PM HAIL 4 E HAXTUN 40.64N 102.55W
04/21/2007 M0.88 INCH PHILLIPS CO TRAINED SPOTTER
0430 PM HAIL 5 S SEDGWICK 40.86N 102.53W
04/21/2007 M0.88 INCH SEDGWICK CO CO-OP OBSERVER
&&
JKLocal storm report, Apr 21, 4:39 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
439 PM MDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 5 S SEDGWICK 40.86N 102.53W
04/21/2007 M0.88 INCH SEDGWICK CO CO-OP OBSERVER
0429 PM HAIL 4 E HAXTUN 40.64N 102.55W
04/21/2007 M0.88 INCH PHILLIPS CO TRAINED SPOTTER
0420 PM HAIL 8 S LONE STAR 40.24N 102.85W
04/21/2007 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
0411 PM HAIL ESE HAXTUN 40.64N 102.63W
04/21/2007 M1.00 INCH PHILLIPS CO TRAINED SPOTTER
0408 PM HAIL 5 WSW HAXTUN 40.61N 102.72W
04/21/2007 M0.88 INCH LOGAN CO TRAINED SPOTTER
0342 PM HAIL 8 SW HAXTUN 40.56N 102.74W
04/21/2007 M0.88 INCH LOGAN CO TRAINED SPOTTER
0325 PM HAIL 7 N LONE STAR 40.45N 102.84W
04/21/2007 M0.75 INCH LOGAN CO TRAINED SPOTTER
0325 PM HAIL 5 WSW HAXTUN 40.61N 102.72W
04/21/2007 M0.75 INCH LOGAN CO TRAINED SPOTTER
&&
JKLocal storm report, Apr 21, 5:10 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
510 PM MDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 5 SSE OVID 40.90N 102.36W
04/21/2007 M1.00 INCH SEDGWICK CO TRAINED SPOTTER
0440 PM HAIL 2 W FAIRFIELD 40.73N 102.52W
04/21/2007 M0.88 INCH PHILLIPS CO TRAINED SPOTTER
0430 PM HAIL 5 S SEDGWICK 40.86N 102.53W
04/21/2007 M0.88 INCH SEDGWICK CO CO-OP OBSERVER
0429 PM HAIL 4 E HAXTUN 40.64N 102.55W
04/21/2007 M0.88 INCH PHILLIPS CO TRAINED SPOTTER
0420 PM HAIL 8 S LONE STAR 40.24N 102.85W
04/21/2007 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
0411 PM HAIL ESE HAXTUN 40.64N 102.63W
04/21/2007 M1.00 INCH PHILLIPS CO TRAINED SPOTTER
0408 PM HAIL 5 WSW HAXTUN 40.61N 102.72W
04/21/2007 M0.88 INCH LOGAN CO TRAINED SPOTTER
0342 PM HAIL 8 SW HAXTUN 40.56N 102.74W
04/21/2007 M0.88 INCH LOGAN CO TRAINED SPOTTER
0325 PM HAIL 7 N LONE STAR 40.45N 102.84W
04/21/2007 M0.75 INCH LOGAN CO TRAINED SPOTTER
0325 PM HAIL 5 WSW HAXTUN 40.61N 102.72W
04/21/2007 M0.75 INCH LOGAN CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 3:33 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 27 min |
| Apr 21, 4:03 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips | 27 min |
| Apr 21, 4:17 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 28 min |
| Apr 21, 4:22 PM MDT | Severe Thunderstorm Warning | BOU | Sedgwick | 38 min |
| Apr 21, 4:31 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips | 29 min |
| Apr 21, 5:01 PM MDT | Severe Thunderstorm Warning | BOU | Sedgwick | 44 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.